BibTeX record: journals/dam/Marx09

download as .bib file

@article{DBLP:journals/dam/Marx09,
  author    = {D{\'{a}}niel Marx},
  title     = {Complexity results for minimum sum edge coloring},
  journal   = {Discrete Applied Mathematics},
  year      = {2009},
  volume    = {157},
  number    = {5},
  pages     = {1034--1045},
  url       = {http://dx.doi.org/10.1016/j.dam.2008.04.002},
  doi       = {10.1016/j.dam.2008.04.002},
  timestamp = {Thu, 23 Oct 2014 14:47:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Marx09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}